# SDR AWXA200600450

- Difficulty date: February 3, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 68,430 hours, 29,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N530011
- Condition: Corroded
- Location: Bs 1683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION LOCATED ON SUPPORT AT BS 1683.8, WL 208.10 AND FROM BL 6L TO BL 6R.  NO ALLOWABLE LIMITS WERE FOUND IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED FABRICATED SUPPORT AT BS 1683.8, WL 208.10 AND FROM BL 6L TO BL 6R IAW BOEING 757-200 SRM 51-10-02 PAGE 1.
